Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Introduction
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is defined as an idiosyncratic, rare, and life-threatening reaction. The clinical features of the syndrome, including fever, rash, facial edema, lymphadenopathy, hematological abnormality, and internal organ involvement, arise 10–30 days following drug exposure. This late onset of symptoms discriminates DRESS from some other drug-induced skin reactions such as erythema morbilliform. The most common suspected medicines causing DRESS include aromatic anticonvulsants (carbamazepine, phenytoin, phenobarbital, and lamotrigine), allopurinol, and antibiotics. To the best of our knowledge, there are limited reports of teicoplanin-induced DRESS in the literature. Here, we report a case of DRESS associated with teicoplanin. This report is important to enhance our knowledge on severe side effects of teicoplanin....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5174011/
Preview
Like
Comment
Share